Online simplification of water distribution network models for optimal scheduling
dc.contributor.author | Paluszczyszyn, D. | en |
dc.contributor.author | Skworcow, P. | en |
dc.contributor.author | Ulanicki, Bogumil | en |
dc.date.accessioned | 2013-02-20T16:36:51Z | |
dc.date.available | 2013-02-20T16:36:51Z | |
dc.date.issued | 2012 | |
dc.identifier.citation | Paluszczyszyn D., Skworcow P., Ulanicki B. (2012) Online simplification of water distribution network models for optimal scheduling. Journal of Hydroinformatics, 15 (3), pp. 652-665 | en |
dc.identifier.doi | https://doi.org/10.2166/hydro.2013.029 | |
dc.identifier.uri | http://hdl.handle.net/2086/8127 | |
dc.language.iso | en | en |
dc.peerreviewed | Yes | en |
dc.publisher | IWA Publishing | en |
dc.ref2014.selected | 1366964034_8710680033633_15_1 | |
dc.researchgroup | Centre for Engineering Science and Advanced Systems | |
dc.researchinstitute | Institute of Artificial Intelligence (IAI) | en |
dc.title | Online simplification of water distribution network models for optimal scheduling | en |
dc.type | Article | en |
Files
License bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- license.txt
- Size:
- 3.18 KB
- Format:
- Item-specific license agreed upon to submission
- Description: